Lyapunov exponents of hybrid stochastic heat equations

Bao, J. H. and Mao, X. R. and Yuan, C. G. (2012) Lyapunov exponents of hybrid stochastic heat equations. Systems and Control Letters, 61 (1). pp. 165-172. ISSN 0167-6911

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In this paper, we investigate a class of hybrid stochastic heat equations. By explicit formulae of solutions, we not only reveal the sample Lyapunov exponents but also discuss the pth moment Lyapnov exponents. Moreover, several examples are established to demonstrate that unstable (deterministic or stochastic) dynamical systems can be stabilized by Markovian switching.